# SDR SWAA2020111024938

- Difficulty date: October 17, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY DOOR UPPER HANDLE ASSEMBLY LT SIDE AT PASSENGER CABIN.   REPLACED EMERGENCY DOOR UPPER HANDLE ASSEMBLY LT SIDE AT PASSENGER CABIN, IAW B737-700 AMM 52-22-51-400-801.
